# SDR AALA202208290521

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A300*
- Aircraft serial: 1499
- Aircraft time: 70,036 hours, 26,731 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: None
- Condition: Worn
- Location: Zone 400 - Nac/P
- Component: Mount
- Component part number: 64223003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ON RIGHT #2  ENGINE. THE AFT MOUNT CROSS BEAMS LINK ASSEMBLY UPPER OUTBOARD BEARING IS WORN. REPLACED AFT ENGINE MOUNT BEAM ASSEMBLY PER AMM 71-21-11-400 AND TASK CARD 26C46071009.
